Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On depo, bleeding continuously, feeling irritable. What is it?

I have been on depo for about 6 years and only get my period the week I need my next shot. Well recently it s been going haywire, I bled for about 4-5 weeks straight and it stopped last week but started up just 2 days ago. I m 2 and a half weeks from my next app and I really don t want them to check down there cause it hurts. My dads girlfriend has been living here for a while and I think it s her, my boyfriend also brought up she may be going through menopause . I feel on edge and more irritable than usual. Do you know what it might be?
Asked On : Sun, 2 Sep 2012
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor